# SDR HEEA968462

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5852013
- Condition: Failed
- Location: Cockpit
- Component: P4001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAD MEMORY BOARD, AND R132 HIGH VOLTAGE POT. BROKEN ON VIDEO BOARD.
